MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC CUSTOM LEGACY TITANIUM ABUTMENT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC CUSTOM LEGACY TITANIUM ABUTMENT; DENTAL IMPLANT
Catalog Number 8045-31-XX
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information, implant date and explant date are not applicable as no patient is involved.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.
 
Event or Problem Description
Per (b)(4), before clinical procedure, product deformity was noticed.

Brand Name
CUSTOM LEGACY TITANIUM ABUTMENT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key10600222
Report Number3001617766-2020-06820
Device Sequence Number3311689
Product Code NHA
UDI-Device Identifier10841307116851
UDI-Public10841307116851
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192218
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number8045-31-XX
Device Lot Number168651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1